Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 19, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 22, 2010, 3:42 AM EST. It took effect at Feb 22, 2010, 1:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2010, 3:42 AM EST (08:42 UTC)
- In effect from
- Feb 22, 2010, 1:00 PM EST
- Expired
- Feb 22, 2010, 3:47 PM EST
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
776 WHUS71 KBUF 220842 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 AM EST MON FEB 22 2010 ...SMALL CRAFT ADVISORY FOR WESTERN LAKE ONTARIO WATERS... LOZ042-221645- /O.NEW.KBUF.SC.Y.0019.100222T1800Z-100223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 342 AM EST MON FEB 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
705 WHUS71 KBUF 221521 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1021 AM EST MON FEB 22 2010 ...SMALL CRAFT ADVISORY FOR WESTERN LAKE ONTARIO WATERS... LOZ042-222330- /O.CON.KBUF.SC.Y.0019.100222T1800Z-100223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1021 AM EST MON FEB 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
058 WHUS71 KBUF 222047 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 347 PM EST MON FEB 22 2010 ...WINDS AND WAVES TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA... .BRISK NORTHEAST WINDS WILL DIMINISH THIS EVENING. WAVES WILL SUBSIDE BELOW 4 FEET. LOZ042-222200- /O.CAN.KBUF.SC.Y.0019.000000T0000Z-100223T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 347 PM EST MON FEB 22 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. BRISK NORTHEAST WINDS WILL DIMINISH THIS EVENING. WAVES WILL SUBSIDE BELOW 4 FEET. $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 10:48 PM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 21, 10:48 PM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1048 PM EST SUN FEB 21 2010 .SYNOPSIS... A NARROW RIDGE OF HIGH PRESSURE WILL CREST OVER UPSTATE NEW YORK TONIGHT THROUGH MONDAY MORNING BRINGING A PERIOD OF FAIR WEATHER. AN AREA OF LOW PRESSURE WILL MOVE OUT OF THE OHIO VALLEY MONDAY AND REACH SOUTHERN ONTARIO BY TUESDAY MORNING. WET SNOW WILL OVERSPREAD THE REGION FROM SOUTHWEST TO NORTHEAST MONDAY AND MONDAY EVENING BEFORE CHANGING TO A WINTRY MIX MONDAY NIGHT. A MIX OF RAIN AND WET SNOW SHOWERS WILL TRANSITION BACK TO ALL SNOW TUESDAY NIGHT. ACCUMULATING SNOWS ARE POSSIBLE ACROSS CENTRAL AND EASTERN NEW YORK TUESDAY NIGHT INTO WEDNESDAY AS COASTAL LOW DEVELOPS JUST OFFSHORE OF NEW ENGLAND. A STRONGER AREA OF LOW PRESSURE MAY BRING WIDESPREAD SNOWFALL TO MUCH OF THE AREA BY THE END OF THE WEEK. && .NEAR TERM /THROUGH MONDAY NIGHT/... LITTLE TO CHANGE FROM PREVIOUS FORECAST ISSUANCE. LOW/MID CLOUDS HANG TOUGH ACROSS THE NORTH COUNTRY EARLY TONIGHT IN COLD CYCLONIC FLOW CENTERED OFF TO THE NORTHEAST OF THE REGION...BUT SHOULD THIN OUT SOME DURING THE OVERNIGHT HOURS. RIDGING OVER THE MAJORITY OF THE FORECAST AREA PROVIDING NEARLY CLEAR SKIES WITH ONLY A THIN VEIL OF HIGH CLOUDS THROUGH THE NIGHT. ON MONDAY...MAIN CONCERN IN THE NEAR TERM WILL BE LOW PRESSURE WHICH WILL MOVE FROM THE OHIO VALLEY ON MONDAY TO CENTRAL LAKE ERIE ON MON NT TO SOUTHERN ONTARIO BY TUESDAY MORNING. MODELS ARE IN VERY GOOD AGREEMENT IN ITS PATH AND ALSO THE THERMAL PROFILES WHICH ADD SOME COMPLICATIONS TO OUR FORECAST. PATTERN RECOGNITION SUGGESTS A FAIRLY QUICK CHANGEOVER BUT THE FACT THAT THE LOW WILL BE WEAKENING SLIGHTLY AS IT PASSES OUR LATITUDE MAY HOLD THIS UP A BIT. EXPECT SNOW TO REACH CHAUT COUNTY IN MID TO LATE MORNING AND REACH BUF-IAG DURING EARLY AFTERNOON AND AS FAR AS OSWEGO COUNTY BY SUNSET. PATH OF STORM TO OUR WEST WOULD ALLOW FOR A GOOD SURGE OF WARMING ALOFT UNDER A SOUTHERLY FLOW...WITH 850 MB TEMPS UP TO NEAR ZERO AND 925MB SLIGHTLY HIGHER AS THE STORM REACHES OUR LATITUDE LATER MON NT. GFS SEEMS A BIT MORE REALISTIC IN ITS THERMAL PROFILE. QPF FIELDS ARE SIMILAR...RANGING FROM 0.15 SRN TIER AND FINGER LAKES TO 0.25 TO 0.30 INCH NIAGARA FRONTIER. THIS WILL FALL AS SNOW AT FIRST...BUT MIX WITH AND CHANGE OVER TO SLEET AND RAIN FROM LATE AFTERNOON INTO THE EVENING...FIRST ALONG THE LK ERIE SHORE AND EVENTUALLY ALL THE WAY TO LK ONTARIO LATER IN THE EVENING. TEMPS SHOULD BE JUST ABOVE FREEZING OVER LOWER ELEVATIONS AFTER THE CHANGEOVER...BUT WE WILL UNDOUBTEDLY HAVE SOME POCKETS HOLDING JUST BELOW...SO THERE IS SOME RISK OF FREEZING RAIN...MAINLY ACROSS THE INTERIOR VALLEYS. AMOUNTS WOULD BE MINIMAL...UNDER 0.1 INCH...AND BEING 3RD PERIOD WILL HOLD OFF ON ANY ADVISORIES FOR NOW BUT WILL MENTION IN HWO. BULK OF MOISTURE PULLS NORTH OF AREA BY 06Z OR SO...LEAVING JUST SPOTTY DRIZZLE OVER WEST LATER AT NIGHT...SOME WET SNOW E OF LK ONTARIO. FOR THE METRO AREAS...LOOK FOR A BURST OF WET SNOW FOR 2 TO 4 HOURS LATER MON AFTERNOON...LEAVING MAYBE 1-2 INCHES ACROSS BUF/IAG AND AN INCH ROCH AREA...THEN A MIX AND CHANGE TO LIGHT SLEET AND RAIN DURING MON EVENING. THE STEADIEST SNOW MAY BE DURING THE AFTERNOON COMMUTE WHICH COULD COMPLICATE MATTERS...BUT LATE AFTERNOON TIMING ALSO IS NOT CONDUCIVE TO HAVE SNOW STICK ONTO ROADWAYS SO WE MAY LUCK OUT THERE. IN ANY CASE...THIS LOOKS TO BE A NUISANCE EVENT...WITH SNOW ACCUMS IN 1-3 INCH RANGE AND A BIT OF OVERNIGHT WINTRY MIX THEREAFTER. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AT THE START OF THE PERIOD TUESDAY MORNING A LEAD SHORTWAVE WILL BE IN THE PROCESS OF LIFTING INTO SOUTHERN QUEBEC AND MINORING OUT. THE ASSOCIATED SURFACE LOW WILL BE FOUND NEAR TORONTO AT 12Z TUESDAY... AND WILL CONTINUE TO LIFT NORTH AND WEAKEN THROUGH THE DAY AS UPPER LEVEL SUPPORT FADES AWAY. EXPECT THE STEADIER PRECIP TO HAVE SHIFTED INTO THE EASTERN LAKE ONTARIO REGION BY 12Z TUESDAY. MAY STILL SEE AN INCH OR TWO OF WET SNOW ACCUMULATE DURING THE MORNING ACROSS THE NORTH COUNTRY...ESPECIALLY ACROSS HIGHER TERRAIN WHERE BOUNDARY LAYER TEMPS WILL STILL BE AT OR BELOW FREEZING. FARTHER WEST...THE DEEPER MOISTURE WILL BE STRIPPED AWAY WITH LOW LEVEL MOISTURE TOPPED BY A DRY LAYER ALOFT. THE LOW LEVEL MOIST LAYER WILL BE WARM ENOUGH TO PRECLUDE THE PRESENCE OF ICE EMBRYOS...CREATING A PROFILE AND THERMODYNAMIC ENVIRONMENT FAVORABLE FOR DRIZZLE. SURFACE TEMPS WILL BE HOVERING WITHIN A FEW DEGREES OF FREEZING FOR A FEW HOURS IN THE MORNING...SO EXPECT DRIZZLE ACROSS THE LOWER ELEVATIONS AND POTENTIAL FOR FREEZING DRIZZLE IN THE COLDER SOUTHERN TIER. TEMPS SHOULD RISE ABOVE FREEZING EVERYWHERE BY MIDDAY...ENDING THE RISK OF FREEZING DRIZZLE. TUESDAY AFTERNOON EXPECT THE STEADIER SNOW TO DIMINISH ACROSS THE NORTH COUNTRY AS THE MOIST CONVEYOR ALONG THE EAST COAST FOCUSES BACK INTO SOUTHERN NEW ENGLAND IN RESPONSE TO DEEPENING SECONDARY COASTAL CYCLOGENESIS. MEANWHILE THE NEXT IN A SERIES OF SHORTWAVES WILL ENTER WESTERN NEW YORK BY LATE IN THE DAY...BRINGING AN UPSWING IN LARGE SCALE FORCING FOR ASCENT AND DEEPER MOISTURE. EXPECT THIS TO BRING ANOTHER PERIOD OF SHOWERS...ENTERING WESTERN NY BY LATE AFTERNOON THEN SPREADING EAST ACROSS THE CWA TUESDAY EVENING. BOUNDARY LAYER TEMPS WILL INITIALLY SUPPORT A MIX OF RAIN AND WET SNOW SHOWERS...BUT AS COLDER AIR ALOFT MOVES IN TUESDAY EVENING AND THE BOUNDARY LAYER COOLS...EXPECT A TRANSITION OVER TO ALL SNOW. AMOUNTS WILL BE VERY MINOR ACROSS THE BULK OF THE AREA FROM THE GENESEE VALLEY WESTWARD. LATER TUESDAY NIGHT AND WEDNESDAY THE FORECAST BECOMES MORE COMPLEX FOR CENTRAL AND EASTERN NY. THE AFOREMENTIONED SHORTWAVE ENTERING WESTERN NY LATE IN THE DAY WILL PIVOT INTO EASTERN NY AND WESTERN NEW ENGLAND BY WEDNESDAY MORNING. THIS MAY ACT TO ENERGIZE AN OLD INVERTED TROUGH LYING ROUGHLY ALONG THE INTERSTATE 81 CORRIDOR. THE ECMWF AND NAM REMAIN CONSISTENT IN BRINGING A PLUME OF ATLANTIC MOISTURE TO THE NORTH ALONG AND EAST OF THIS FEATURE...WHICH WOULD BRING A PERIOD OF ACCUMULATING WET SNOW TO THE EASTERN LAKE ONTARIO REGION. CONFIDENCE IN THIS SCENARIO WAS GROWING UNTIL THE 12Z/21 GFS CAME IN FARTHER EAST AND MUCH WEAKER WITH THIS PLUME OF MOISTURE. GIVEN THE LESS IMPRESSIVE GFS SOLUTION...WILL KEEP POPS IN THE HIGH LIKELY RANGE EAST OF LAKE ONTARIO TUESDAY NIGHT INTO WEDNESDAY EAST OF LAKE ONTARIO. WILL CONTINUE TO MENTION SIGNIFICANT SNOW POTENTIAL IN THE HWO IN THIS AREA. WEDNESDAY NIGHT THE MAIN MID LEVEL CLOSED LOW WILL DROP INTO THE OHIO VALLEY. MODEL GUIDANCE BEGINS TO DIVERGE ON THE HANDLING OF SURFACE FEATURES BY THIS PERIOD...WITH THE 12Z/21 GFS PULLING A SURFACE LOW WELL OUT TO SEA WHILE THE 12Z/21 ECMWF ALLOWS THE MID LEVEL LOW TO CAPTURE THE SURFACE FEATURE AND SWING IT BACK INLAND ACROSS NORTHERN NEW ENGLAND. IN EITHER CASE EXPECT A CHANCE OF WRAP AROUND SNOW SHOWERS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... LOTS OF POTENTIALLY ACTIVE WEATHER TO DISCUSS IN THE LONG TERM PORTION OF THE FORECAST. LOOKING AT THE LONGWAVE PATTERN...THE VERY PERSISTENT NEGATIVE ARCTIC OSCILLATION WILL CONTINUE THROUGH THE PERIOD. THIS IS INDICATIVE OF HIGH LATITUDE BLOCKING AND THE STRONGEST NEGATIVE HEIGHT ANOMALIES BEING SHIFTED SOUTH INTO THE MID LATITUDES. ON OUR SIDE OF THE NORTHERN HEMISPHERE...THE MEAN LONGWAVE TROUGH IS FORECAST TO PERSIST OVER THE EASTERN HALF OF NOAM WITH A RIDGE OVER THE WEST. THE PAST FEW OPERATIONAL AND ENSEMBLE MODEL RUNS HAVE DIVERGED WITH THE HANDLING OF SYNOPTIC SCALE DETAILS FOR LATE WEEK INTO NEXT WEEKEND...A BEHAVIOR THAT WAS EXPECTED TO MANIFEST ITSELF IN OUR LONG TERM DISCUSSIONS THE PAST FEW DAYS. EXPECT RATHER DRAMATIC FLIP FLOPS IN MODEL GUIDANCE TO LAST FOR SEVERAL MORE DAYS WITH THE TIMING AND PLACEMENT OF SURFACE LOWS. UNTIL THEN...DISCUSSING DETAILS IN ANY ONE INDIVIDUAL MODEL RUN HOLDS LITTLE PREDICTIVE INSIGHT. IN A LARGE SCALE SENSE...THE MID LEVEL CLOSED LOW POSITION MOVING BY TO OUR SOUTH AND THEN STALLING TO OUR EAST WOULD FAVOR THE GREATEST HEAVY SNOW POTENTIAL ACROSS CENTRAL AND EASTERN NEW YORK INTO WESTERN AND NORTHERN NEW ENGLAND. IN OUR CWA...AS HAS BEEN THE CASE ALL ALONG...THE BEST HEAVY SNOW POTENTIAL STILL LOOKS TO BE ACROSS THE EASTERN LAKE ONTARIO REGION. FARTHER WEST...EXPECT PERIODIC BOUTS OF LIGHT TO MODERATE SNOW. GIVEN THE HIGH DEGREE OF MODEL FLIP FLOPPING IN THE DETAILS...WILL STAY VERY CLOSE TO THE PREVIOUS FORECAST WITH LIKELY POPS MUCH OF THE TIME FROM THURSDAY THROUGH FRIDAY NIGHT. DIFFICULT TO SAY WHICH ONE OF THESE PERIODS HAS THE GREATEST ACCUMULATING SNOW POTENTIAL AT THIS POINT...AND IT WILL LIKELY BE SEVERAL DAYS BEFORE TIMING CAN BE BETTER RESOLVED. THAT SAID...THE PATTERN DOES SUPPORT AT LEAST SOME MEASURABLE SNOW JUST ABOUT EVERY DAY. WILL KEEP CHANCE POPS GOING INTO THE WEEKEND WITH SNOW CHANCES GRADUALLY DIMINISHING BY SUNDAY AS THE MID LEVEL AND SURFACE LOW EVENTUALLY PULL OUT TO SEA. && .AVIATION /04Z MONDAY THROUGH FRIDAY/... LOOK FOR VFR CONDITIONS ACROSS ALL SITES FOR THE REST OF TONIGHT. KART WILL HAVE VFR CLOUDINESS...BUT ANY CHANCE OF SNOW SHOWERS SHOULD BE MAINLY TO THEIR EAST. LOOK FOR A GRADUAL INCREASE IN CLOUDINESS MONDAY MORNING AS LOW PRESSURE APPROACHES FROM THE OHIO VALLEY. CIRRUS WILL SPILL INTO THE WEST DURING THE LATE OVERNIGHT...WITH MID LEVEL CLOUD REACHING THE BUF/IAG/ROC SITES BY MID MORNING. NEWEST 00Z NAM12 SHOWS A WINTRY MIX OF PRECIP OVER THE SOUTHERN TIER AFTER 12Z CHANGING BACK TO SNOW AFTER 16Z...A MIX OF RAIN AND SNOW OVER THE NIAGARA FRONTIER IN THE EARLY AFTERNOON /18Z/...THEN MAINLY SNOW FOR KROC AT MID AFTERNOON /20Z/. THE LEADING EDGE OF SNOW WILL REACH THE NORTH COUNTRY AND KART AROUND 00Z TUES. EXPECT FLIGHT CONDITIONS TO DETERIORATE TO MVFR CIGS AND OCCASIONAL IFR VSBYS IN PRECIP AS THIS LEADING EDGE OF WINTRY WEATHER SPREADS NORTHEASTWARD ACROSS THE FORECAST AREA. OUTLOOK... MONDAY NIGHT AND TUESDAY...MVFR/IFR WITH MIXED PRECIPITATION. WEDNESDAY...VFR/MVFR IN CHC SNOW SHOWERS. THURSDAY AND FRIDAY...MVFR/IFR IN SNOW AND SNOW SHOWERS. && .MARINE... WINDS AND WAVES CONTINUE TO DIMINISH ON LAKE ONTARIO THIS AFTERNOON AND ALL REMAINING SMALL CRAFT ADVISORIES WILL BE DROPPED WITH THE AFTERNOON PACKAGE. A NARROW RIDGE OF HIGH PRESSURE WILL CREST OVER THE LOWER LAKES TONIGHT INTO EARLY MONDAY WITH A PERIOD OF LIGHT WINDS. AN AREA OF LOW PRESSURE WILL APPROACH FROM THE OHIO VALLEY LATER MONDAY. EAST-NORTHEAST WINDS WILL INCREASE ON LAKE ONTARIO MONDAY AFTERNOON AHEAD OF THIS FEATURE. MAY NEED SMALL CRAFTS AGAIN ON THE WESTERN HALF OF LAKE ONTARIO BY MONDAY AFTERNOON. THIS SYSTEM WILL LIFT NORTH INTO SOUTHERN ONTARIO PROVINCE AND WEAKEN ON TUESDAY...WITH A PERIOD OF LIGHTER WINDS FOR MIDWEEK. A STRONGER COASTAL LOW IS EXPECTED TO BRING AN EXTENDED PERIOD OF BRISK NORTHWEST WINDS LATER IN THE WEEK INTO NEXT WEEKEND. && .CLIMATE... AFTER A NUMBER OF CLOSE CALLS...THE MERCURY AT THE BUFFALO AIRPORT FINALLY ROSE ABOVE FREEZING THIS AFTERNOON FOR THE FIRST TIME SINCE JANUARY 26. THIS 25 DAY STRETCH TIED FOR 9TH LONGEST IN HISTORY AT BUFFALO...THE LONGEST SINCE 34 DAYS IN 1985 (JAN 8-FEB 10). THE RECORD REMAINS AT 45 DAYS IN 1976-77 (DEC 26-FEB 8). && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...HITCHCOCK NEAR TERM...SFM/WCH SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...WCH MARINE...HITCHCOCK/SFM CLIMATE...
Hazardous weather outlook, Feb 21, 3:09 PM EST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 309 PM EST SUN FEB 21 2010 NYZ001>005-010>014-019>021-085-221045- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 309 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GENERAL 1 TO 3 INCH SNOWFALL CAN BE EXPECTED MONDAY AFTERNOON AND EVENING. THE SNOW WILL CHANGE TO A PERIOD OF SLEET AND RAIN BEFORE IT TAPERS OFF MONDAY NIGHT. THERE MAY BE A PERIOD OF FREEZING RAIN DURING THE TRANSITION...WITH THE HIGHER THREAT OVER INTERIOR VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-221045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 309 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-221045- OSWEGO-JEFFERSON-LEWIS- 309 PM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON TUESDAY NIGHT AND WEDNESDAY...LOW PRESSURE WILL SETTLE ACROSS NEW ENGLAND...CAUSING SNOW TO BACK INTO CENTRAL NEW YORK. THE SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SNOWFALLS OF 6 INCHES OR GREATER. LOCATIONS EAST OF LAKE ONTARIO WILL BE ON THE BACK EDGE OF THIS SYSTEM...WITH THE EXACT TRACK DETERMINING HOW MUCH SNOW WILL FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 10:10 AM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 6 hr |
| Feb 22, 3:55 PM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Niagara and 2 more | 14 hr |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.